Hail, Allen
- When
- June 6, 11:23 AM CST
- Where
- Allen County, Mittie
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 30.700, -92.900
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Jun 6, 9:00 AM CST, 2 hours 23 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 1000 AM CDT SUN JUN 6 2004 .SYNOPSIS...UNDER MOSTLY SUNNY SKIES THIS MORNING...TEMPS HAVE CLIMBED INTO THE MID 80S MOST LOCATIONS ON THEIR WAY TO AROUND 90 BY THIS AFTERNOON. MCS OVER NORTHERN LOUISIANA IS SKIRTING OFF TO THE EAST AND LOOKS TO MOVE INTO MISSISSIPPI ALONG AND NEAR A STATIONARY FRONTAL BOUNDARY. FOR TODAY LOOKING TO SEE SHWRS AND TSTMS TO BEGIN DEVELOPING ACROSS THE REGION AS WE HAVE REACHED OUR CONVECTIVE TEMPERATURE OF 85 DEGREES. THIS MORNING SOUNDING HAD PRECIP WATER AROUND 1.62 INCHES WITH A CAPE APPROACHING 5000 J/KG. THIS ALL SPELLS CLOUDY SKIES AND PRECIP DURING THE AFTERNOON HOURS. HAVE NO PLANS FOR ANY UPDATES AT THIS TIME. .PRELIMINARY POINT TEMPS/POPS... BPT 89 75 89 74 / 40 0 10 10 LCH 89 74 88 74 / 50 0 10 10 LFT 87 72 90 73 / 50 0 5 20 AEX 86 72 92 72 / 70 10 10 5 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. && K. KUYPER
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 523 AM CDT SUN JUN 6 2004 GMZ450-455-470-475-LAZ027>033-041>045-051>055-TXZ180>182-201-215-216- 071000- ACADIA-ALLEN-AVOYELLES-BEAUREGARD-CALCASIEU-CAMERON- CAMERON, LA TO HIGH ISLAND, TX FROM 20 TO 60 NM- CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-EVANGELINE-HARDIN-IBERIA- JASPER-JEFFERSON-JEFFERSON DAVIS-LAFAYETTE- LOWER ATCHAFALAYA RIVER TO CAMERON, LA FROM 20 TO 60 NM- LOWER ATCHAFALAYA RIVER TO CAMERON, LA OUT 20 NM-LOWER ST MARTIN- NEWTON-ORANGE-RAPIDES-ST LANDRY-ST MARY-TYLER-UPPER ST MARTIN- VERMILION-VERNON- 523 AM CDT SUN JUN 6 2004 .DAY ONE...TODAY AND TONIGHT... THE LAST OF A SERIES OF UPPER LEVEL DISTURBANCES MOVING IN FROM THE NORTHWEST IS EXPECTED TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS AFTER MID MORNING...MAINLY OVER CENTRAL AND EAST CENTRAL LOUISIANA. HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE NEXT BEST CHANCE FOR THUNDERSTORMS WILL BE TUESDAY AND WEDNESDAY AS A WEAK UPPER LEVEL LOW DEVELOPS OFF THE TEXAS COAST. DAILY THUNDERSTORM ACTIVITY SHOULD CONTINUE FOR THE REMAINDER OF THE WEEK INTO THE WEEKEND AS SOUTHERLY FLOW CONTINUES OFF THE GULF AND A BROAD UPPER TROUGH DEVELOPS OVER THE WESTERN STATES. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS, HAM RADIO OPERATORS, AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT REQUESTED AT THIS TIME. 11
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2004Every state in 2004This day in weather historyWarnings in Louisiana, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5407636.